# SDR DALA1206206313

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,313 hours, 6,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT SEAT 51K WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT ASSEMBLY.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT ASSEMBLY WAS REPLACED.
